# SDR IPXA2021071271554

- Difficulty date: July 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 33,850 hours, 18,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N5315U3
- Condition: Corroded
- Location: Deck Plate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPVMAIN CARGO 57-200 ACCESS1C AFT MAIN CARGO COMPARTMENT DECK PLATE STIFFENER AT LBL 39.5 HAS MULTIPLE HOLES WITH CORROSION STILL INDICATED AFTER SECOND OVER CLEAN (REMOVE AND REPLACE)REMOVED AND REPLACED IAW SRM 51-40-02
